# SDR AALA201901249006

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 16,786 hours, 6,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 30
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT OPS CHECK, MAINTENANCE FOUND ROW 30 ISLE LIGHT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-11.
